# SDR 2008UALA00342

- Difficulty date: January 20, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 47,020 hours, 7,076 cycles
- Engine: Pwa PW4090
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Malfunctioned
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE GAUGE AT DOOR 2L ONE IS HIGH AND ONE IS LOW.  REPLACED DOOR 2L EMERGENCY POWER ASSIST RESERVIOR PER MM.   DOOR SLIDE PRESSURE SHOWS WITHIN ACCEPTABLE LIMITS.
